# SDR DALA2024012901231

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 889-908 L24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE 24L BTW STA Y=889 AND STA Y=908 IN REFERENCE TO NRC 00644. SUMMARY OF NRC 00650: CORROSION LEVEL 2. SPLICE ON LONGERON 24L BTW STA Y=889 AND STA Y=908 WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0176297)
